Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4828
Title: Bounds for the degree of the entries of generalized inverses of polynomial matrices
Authors: Fabiano, A.
Marino, V.
Issue Date: 1990
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: A. Fabiano, V. Marino, “Bounds for the degree of the entries of generalized inverses of polynomial matrices”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 22 (1990), pp. 126-135.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
22 (1990)
Abstract: 
Si determinano limiti superiori per i gradi degli elementi dì alcune inverse generalizzate di matrici polinomiali.

Bounds for the degrees of the entries of some generalized inverses of polynomial matrices are found.
Type: Article
URI: http://hdl.handle.net/10077/4828
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.22 (1990)

Files in This Item:
File Description SizeFormat
FabianoMarinoRendMat22.pdf675.33 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

854
checked on Sep 19, 2021

Download(s) 50

283
checked on Sep 19, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.